MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MANTIS? Clip; Hemostatic Metal Clip For The Gi Tract

BOSTON SCIENTIFIC CORPORATION MANTIS? Clip; Hemostatic Metal Clip For The Gi Tract
Model Number M00521420
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf impact code f2301 captures the additional device required.Imdrf device code a0501 captures the reportable event of detachment of device or device component.Block d4,h4: detailed product information was not provided to boston scientific corporation as it was unavailable from the customer.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) number and other product-specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that a mantis was used during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2026.During the procedure, parts of the metal fittings detached and were removed endoscopically.The anatomy location is unknown.The procedure was completed with the original device.There were no patient complications or adverse events reported as a result of this event.

Brand Name
MANTIS? Clip
Common Device Name
Hemostatic Metal Clip For The Gi Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50288793
Report Number3005099803-2026-03363
Device Sequence Number9694703
Product Code PKL
UDI-Device Identifier00191506023591
UDI-Public(01)00191506023591
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521420
Device Catalogue NumberM00521420
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown